# SDR FDEA2020041760752

- Difficulty date: April 16, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 76,549 hours, 28,232 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: 10N02447
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INOP GUST LOCK INOP. SPARES KIT CONTAINS 10-N6008-1 TWO PIECE COLLAR ASSEMBLY TOGETHER WITH 10-N6009-1 CATCH ASSEMBLY. 10-N0244-7 IS INTERCHANGEABLE WITH 654N0244-7.  IDENTIFIED PARTS COLLAR ASSY MPN: 10-N0244-7 CPN: 5214377 QTY: 1.  REMOVED AND REPLACED L1 DOOR GUST LOCK U/S AS PER AM 52-11-08-4.  AFTER REPLACEMENT FOUND SPRING FROM LOCK LEVER YELLOW AND TRIGGER NOT WORKING FINE, NEED TO REPLACE SPRING. AFTER REPLACEMENT NEED TO REINSTAL ACCESS PANNEL FOR BODY TORQUE TUBE.
